# SDR 2002F00432

- Difficulty date: March 19, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION A 3 INCH CRACK WAS DISCOVERED AT FESC INTERNAL SKIN DOUBLER.  MAINTENANCE REPAIRED THE DOUBLER IN ACCORDANCE WITH AMTA ER/A L10-53R-4728 FS 315 TO 335, LBL 10 TO LBL 21.
